# SDR 08FDEA04074

- Difficulty date: September 27, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 57,343 hours, 13,058 cycles
- Engine: Ge CF680
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 32726024
- Condition: Broken
- Location: Thrust Reverser
- Component: Thrust Reverser, Ge
- Component part number: 683L216G04
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND NR 1 LT T/R DAMAGED.  FOUND LT LWR SCREWJACK BROKE OFF AND DAMAGED THE TRANSLATING COWL, DAMAGED PARTS FOUND AT RUNWAY TOUCH DOWN AREA.  VISUALLY INSPECTED LT WING, FLAP, AFT FUSELAGE, STAB SURFACE AND NO DAMAGE FOUND.  MANUAL DEPLOY AND STOW NR 1 RT REVERSER HALF AND FOUND OK.  REVERSER P/N MUST BE 683L216G04 FOR NR1 LT CONFIG PER  IPC.  REMOVED AND REPLACED NR 1 ENGINE LT T/R COWL AS PER MM 78-33-01-4 AND CARRIED OUT ADJUSTMENT TEST PER MM 78-30-00-5. ALL CHECKED NORMAL. ACFT OK FOR SERVICE.  CLOSED ALL NR 1 ENGINE COWLS PER MM 71-10-00.
